# SDR A6WA201040009

- Difficulty date: November 24, 2009
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 17,042 hours, 15,746 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Part number: N60110391702
- Condition: Cracked
- Location: Exterior Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING POSITION LIGHT LENS IS CRACKED AT SEVERAL FASTENER HOLES.  CRACK LENGTHS ARE BTWN .100" AND .300".  RT WING POSITION LIGHT LENS REPLACED IAW TASK 57-30-01-400-801, SUPPLEMENT NO: 07-009.
